Moderator: Silent One
Guest wrote:I have been on dianette for nearly 3 years and due to the fact that I have heard bad things about the side effects, I am considering coming off this pill altogether and not taking anything else. I wanted to know whether your acne returns as bad as it was before you started taking the pill or worse?
Also I know some women take this pill for a number of years even 13 but surely in your early 30's acne is a thing of the past, so do women experience the same symptoms as teenage acne?
DinDIn wrote:Hi saryfairy,
I am afraid I dont have good news for you. Taking Diane 35 caused me to have chronic shedding. Its been two and a half years of shedding..and it was not easy. I have been to many doctors, had a biopsy, and there is nothing wrong, but the pill triggered a te and it could take two years to stop or 10 years, no one really knows. I have lost 60% of my hair. I always wear it in a ponytail now. Most people cant tell i lost hair, but I know because I know what my hair was. It is very depressing dealing with this on a daily basis. Is theer any other e mail address I can write you at? But dont lose hope, sometimes...it will just stop on its own and things will go back to normal. I am very mad that this happened to me. I lost my life for no reason at all.
DinDIn wrote:Hi Boofle,
My e mail address is my first and last name, so I dont want to write it here. Do you mind giving me your e mail address and I will write to you? What is your e mail address? You can write it here, and as soon as I write you, you can take it off,
Users browsing this forum: No registered users and 19 guests